# SDR SWAA2021021540517

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 RBL20 TO LBL7 WL168. / PROCURE & REPLACE FLOOR SUPPORT IAW SRM 51-40-02-0G-0 & DWG 147A7500 REV.B AND SRM 51-10-02-0G-0 PARAG 9 59191U 13JAN21
